MathSciNet Relay Station
MathSciNet bibliographic data
MR326812 60F05
Woyczyński, W. A. Linear processes generated by independent random variables. Proc. Amer. Math. Soc. 34 (1972), 515–520.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement